Multiplicative properties of the slice filtration
Astérisque, no. 335 (2011) , 305 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2011__335__R1_0,
     author = {Pelaez, Pablo},
     title = {Multiplicative properties of the slice filtration},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {335},
     year = {2011},
     zbl = {1235.14003},
     mrnumber = {2807904},
     language = {en},
     url = {http://www.numdam.org/item/AST_2011__335__R1_0/}
}
Pelaez, Pablo. Multiplicative properties of the slice filtration. Astérisque, no. 335 (2011), 305 p. http://numdam.org/item/AST_2011__335__R1_0/

[1] W. G. Dwyer, P. S. Hirschhorn, D. M. Kan & J. H. Smith - Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs, vol. 113, Amer. Math. Soc., 2004. | MR 2102294 | Zbl 1072.18012

[2] E. M. Friedlander & A. Suslin - "The spectral sequence relating algebraic K-theory to motivic cohomology", Ann. Sci. École Norm. Sup. 35 (2002), p. 773-875. | Article | EuDML 82590 | Numdam | MR 1949356 | Zbl 1047.14011

[3] P. G. Goerss & J. F. Jardine - "Localization theories for simplicial presheaves", Canad. J. Math. 50 (1998), p. 1048-1089. | Article | MR 1650938 | Zbl 0914.55004

[4] P. G. Goerss & J. F. Jardine, Simplicial homotopy theory, Progress in Math., vol. 174, Birkhäuser, 1999. | MR 1711612 | Zbl 0949.55001

[5] A. Grothendieck et al. - Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Math., vol. 269, Springer, 1972, Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4), Dirigé par M. Artin, A. Grothendieck, et J. L. Verdier. Avec la collaboration de N. Bourbaki, P. Deligne et B. Saint-Donat. | Zbl 0234.00007

[6] P. S. Hirschhorn - Model categories and their localizations, Mathematical Surveys and Monographs, vol. 99, Amer. Math. Soc., 2003. | MR 1944041 | Zbl 1017.55001

[7] P. S. Hirschhorn, "Overcategories and undercategories of model categories", Preprint (2005).

[8] J. Hornbostel - "Localizations in motivic homotopy theory", Math. Proc. Cambridge Philos. Soc. 140 (2006), p. 95-114. | Article | MR 2197578 | Zbl 1094.55014

[9] M. Hovey - "Monoidal model categories", Preprint (1998).

[10] M. Hovey, Model categories, Mathematical Surveys and Monographs, vol. 63, Amer. Math. Soc., 1999. | MR 1650134 | Zbl 0909.55001

[11] M. Hovey, "Spectra and symmetric spectra in general model categories", J. Pure Appl. Algebra 165 (2001), p. 63-127. | Article | MR 1860878 | Zbl 1008.55006

[12] M. Hovey, B. E. Shipley & J. H. Smith - "Symmetric spectra", J. Amer. Math. Soc. 13 (2000), p. 149-208. | Article | MR 1695653 | Zbl 0931.55006

[13] J. F. Jardine - "Simplicial presheaves", J. Pure Appl. Algebra 47 (1987), p. 35-87. | Article | MR 906403 | Zbl 0624.18007

[14] J. F. Jardine, "Motivic symmetric spectra", Doc. Math. 5 (2000), p. 445-553. | EuDML 121235 | MR 1787949 | Zbl 0969.19004

[15] G. M. Kelly - "Doctrinal adjunction", in Category Seminar (Proc. Sem., Sydney, 1972/1973), Springer, 1974, p. 257-280. Lecture Notes in Math., Vol. 420. | Article | MR 360749 | Zbl 0334.18004

[16] M. Levine - "The homotopy coniveau tower", J. Topol. 1 (2008), p. 217-267. | Article | MR 2365658 | Zbl 1154.14005

[17] W. S. Massey - "Products in exact couples", Ann. of Math. 59 (1954), p. 558-569. | Article | MR 60829 | Zbl 0057.15204

[18] F. Morel & V. Voevodsky - "𝐀 1 -homotopy theory of schemes", Publ. Math. I.H.É.S. 90 (1999), p. 45-143. | Article | EuDML 104163 | Numdam | MR 1813224 | Zbl 0983.14007

[19] A. Neeman - "The Grothendieck duality theorem via Bousfield's techniques and Brown representability", J. Amer. Math. Soc. 9 (1996), p. 205-236. | Article | MR 1308405 | Zbl 0864.14008

[20] A. Neeman, Triangulated categories, Annals of Math. Studies, vol. 148, Princeton Univ. Press, 2001. | MR 1812507 | Zbl 0974.18008

[21] D. G. Quillen - Homotopical algebra, Lecture Notes in Math., No. 43, Springer, 1967. | MR 223432 | Zbl 0168.20903

[22] O. Röndigs & P. A. Ostvær - "Modules over motivic cohomology", Adv. Math. 219 (2008), p. 689-727. | Article | MR 2435654 | Zbl 1180.14015

[23] S. Schwede & B. E. Shipley - "Algebras and modules in monoidal model categories", Proc. London Math. Soc. 80 (2000), p. 491-511. | Article | MR 1734325 | Zbl 1026.18004

[24] V. Voevodsky - "Triangulated categories of motives over a field", in Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, 2000, p. 188-238. | MR 1764202 | Zbl 1019.14009

[25] V. Voevodsky, "Open problems in the motivic stable homotopy theory. I", in Motives, polylogarithms and Hodge theory, Part I (Irvine, CA, 1998), Int. Press Lect. Ser., vol. 3, Int. Press, Somerville, MA, 2002, p. 3-34. | MR 1977582 | Zbl 1047.14012

[26] V. Voevodsky, "On the zero slice of the sphere spectrum", Tr. Mat. Inst. Steklova 246 (2004), p. 106-115. | MR 2101286 | Zbl 1182.14012